Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by Tammy on June 24, 1999, at 15:33:35

In reply to Re: Celexa side-effects/weight gain, posted by gail on June 24, 1999, at 15:15:03

> >Gail.....I have been tired to..I sleep at least 13 hours a night since I have started taking the Celexa.We are going on Vacation next week and I reaaly don't feel like going,but think if I do It will help me some.The reason I started taking the Celexa was because I have alot of family probs and seem to worry about EVERYTHING!!
I really wasn't to depressed..I think it is my nerves mostly.I guess is suppose to help that to,or he wouldn't have gave it to me.I have however not been worry about anything,I feel really peaceful and just don't seem to care about anything....Housework included...LOL
I wish you all the luck and keep in touch also.
feel free to email me ANYTIME! Catch ya later,Tammy~

> Tammy- Sounds like you have a great attitude! It's part of being successful. My insurance does pay for my prescription. I only had to pay the co pay. I was so tired for the first week or so that I couldn't get my housework done and didn't really care either. Now I function normally with out the depression. I feel much better and I'm on my 4th week. Keep in touch.
> Gail
> Hi Gail,
> > Does your Ins. cover the Celexa?I had gotten a month sample pack from my Dr.But I am sure when I go back and if he gives me more I will have to buy them..which really doesn't matter..I just would like to know before I get there.....heehee
> > My headache has not been to bad yesterday and today so that is good.I do I hope I don't gain any weight!! Thanks,Tammy
> >
> >
> >
> >
> >
> > I started on Celexa just the 18th ( june ) and I have lost 2 pounds.I have not been hungry and very sleepy.I slept over 13 hours last night!!! When I do eat I feel very nauseas.
> > > > I also have had a headache over my left temple.Has anyone else?LMK--------Thanks!!
> > > >
> > >
> > > I have been on Celexa for 4 weeks. I am over weight and find I am not eating at all like I use to. I was told this drug is also give to people with Compusive Obsessive. Maybe that explains alot. I've had the headache's in the temple's but not severe and now do not seem as tired as the first few weeks. My prescription cost was $30, a dollar a pill.
> > >
> > > Gail
> > > >
> > > >
> > > >
> > > >
> > > >
> > > > my son started on celexa two and a half weeks ago.
> > > > > He seems to be gaining weight quickly. don't know
> > > > > if it's from the drug or the inactivity from being
> > > > > so sleepy. if anyone has any info please respond.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tammy thread:3323